RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Author Index, 1976, Volume 12

A B C D E F G H I K L M N O P R S T V Y Z Full List
V. N. Abrashin
Letter to the editors: “Difference schemes for parabolic equations with a nonlinear degeneracy” (Differencial'nye Uravnenija 12 (1976), no. 8, 1470-1484)
Differ. Uravn., 1976, Volume 12:11,  2105
V. N. Abrashin
Difference schemes for parabolic equations with a nonlinear degeneracy. I
Differ. Uravn., 1976, Volume 12:8,  1470–1484
N. G. Zhadaeva
Difference schemes for nonlinear Stefan problems
Differ. Uravn., 1976, Volume 12:9,  1712–1714
S. A. Aldashev
Some boundary value problems for a certain class of singular partial differential equations
Differ. Uravn., 1976, Volume 12:1,  3–14
I. A. Aleksandrov, G. G. Zavozin, S. A. Kopanev
Optimal controls in coefficient problems for univalent functions
Differ. Uravn., 1976, Volume 12:4,  599–611
V. N. Alekseenko
The integrals of the motion of nonlinear equations of Schrödinger type
Differ. Uravn., 1976, Volume 12:6,  1121–1122
A. G. Alenizyn
Asymptotic behavior of the spectrum of a Sturm–Liouville operator in the case of a limit circle
Differ. Uravn., 1976, Volume 12:3,  428–437
L. P. Alesenko, see Yu. S. Osipov
Differ. Uravn., 1976, Volume 12:6,  999–1006
V. V. Al'sevich
Necessary optimality conditions for minimax optimization problems
Differ. Uravn., 1976, Volume 12:8,  1384–1391
V. V. Amel'kin, V. È. Zhavnerchik
Periodic solutions of certain second order equations
Differ. Uravn., 1976, Volume 12:7,  1147–1150
V. A. Anikeeva, see A. B. Vasil'eva
Differ. Uravn., 1976, Volume 12:10,  1758–1769
D. S. Anikonov
The inverse problem of determining a body for the transport equation
Differ. Uravn., 1976, Volume 12:1,  172–174
Yu. E. Anikonov
A uniqueness theorem for the solution of the inverse problem for a quasilinear hyperbolic equation
Differ. Uravn., 1976, Volume 12:12,  2265–2266
R. Anvarov
On the averaging method in Hilbert space for integrodifferential equations
Differ. Uravn., 1976, Volume 12:7,  1297–1300
A. A. Arsen'ev
Letter to the editors: “The existence of statistical solutions of a system of Vlasov equations” (Differencial'nye Uravnenija 11 (1975), no. 7, 1256–1268)
Differ. Uravn., 1976, Volume 12:11,  2105
A. R. Artykov, I. G. Rozet, B. I. Toporovskaya
Some cases of local generation of limit cycles in three-dimensional space
Differ. Uravn., 1976, Volume 12:8,  1392–1403
A. Azamov, B. Rikhsiev
Conditions for evasion in linear differential games
Differ. Uravn., 1976, Volume 12:8,  1507–1509
A. I. Azarov, see P. I. Monastyrnyi
Differ. Uravn., 1976, Volume 12:7,  1316–1319
N. V. Azbelev
Nonlinear functional-differential equations
Differ. Uravn., 1976, Volume 12:11,  1923–1932
N. V. Azbelev, G. G. Islamov
A certain class of functional-differential equations
Differ. Uravn., 1976, Volume 12:3,  417–427
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020